MAUDE Adverse Event Report: ETHICON, LLC PROLENE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

ETHICON, LLC PROLENE; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Model Number 8661G
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
Prolene 5-0 bv-1 had a hair wrapped around prolene suture.

Brand Name
PROLENE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
ETHICON, LLC
475 c street
los frailes industrial park, suite 401
guaynabo PR 00969
MDR Report Key17610433
Report Number17610433
Device Sequence Number7552343
Product Code GAW
UDI-Device Identifier10705031018587
UDI-Public(01)10705031018587
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/30/2023
Report Date (Section F) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8661G
Device Catalogue Number8661G
Device Lot NumberSCBCLS
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/24/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/30/2023